# SDR WRLA20091023256

- Difficulty date: October 23, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- Aircraft time: 54,638 hours, 9,536 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FIXED L/E OF LT WING NEAR PNL 518CB.  PERFORM EI W2009A57B-1425 REV 00 REPAIR CORROSION ON LT WING FIXED LEADING EDGE SKIN PANEL AT XOS 464.00.  COND CHECK NORMAL AND JOB COMPLETED.
